# SDR DL72W021219

- Difficulty date: October 22, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- Aircraft time: 62,949 hours, 43,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 952466508
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLICKER IN A NORMAL FLIGHT OPERATION.  EFFECTED LIGHTS ARE ROW 30 AND FORWARD IN CABIN.  REPLACED RELAY, OP CKS GOOD.
